Main Article Content
Abstract
In this work, we introduce a new class of continuous distributions called the generalized poisson
family which extends the quadratic rank transmutation map. We provide some special models for the
new family. Some of its mathematical properties including Rényi and q-entropies, order statistics and
characterizations are derived. The estimations of the model parameters is performed by maximum
likelihood method. The Monte Carlo simulations is used for assessing the performance of the maximum
likelihood estimators. The ‡exibility of the proposed family is illustrated by means of two applications
to real data sets.
family which extends the quadratic rank transmutation map. We provide some special models for the
new family. Some of its mathematical properties including Rényi and q-entropies, order statistics and
characterizations are derived. The estimations of the model parameters is performed by maximum
likelihood method. The Monte Carlo simulations is used for assessing the performance of the maximum
likelihood estimators. The ‡exibility of the proposed family is illustrated by means of two applications
to real data sets.
Article Details
Copyright and licensing
Copyright © 2018 Pakistan Journal of Statistics and Operation Research
Creative Commons Attribution 4.0 International (CC BY 4.0)
Reuse is governed by the linked license.
Publication information
How to Cite
Yousof, H., Afify, A. Z., Alizadeh, M., Hamedani, G. G., Jahanshahi, S., & Ghosh, I. (2018). The Generalized Transmuted Poisson-G Family of Distributions: Theory, Characterizations and Applications. Pakistan Journal of Statistics and Operation Research, 14(4), 759-779. https://doi.org/10.18187/pjsor.v14i4.2527